# SDR AALA20111119TUL01

- Difficulty date: November 19, 2011
- Submitted: November 22, 2011
- Operation: Air carrier
- Aircraft: N612AA
- Make and model: Boeing 757223
- Aircraft serial: 24488
- Aircraft time: 67,851 hours, 24,719 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 2 DOOR UPPER HINGE CUTOUT CRACKED.  ACCOMPLISHED DOUBLER REPAIR PER SRM 52-10-02, REPAIR 1 AND EA 52-020365.
